MAUDE Adverse Event Report: WARSAW ORTHOPEDICS PYRAMESH C TITANIUM MESH; MESH, METAL

WARSAW ORTHOPEDICS PYRAMESH C TITANIUM MESH; MESH, METAL
Model Number 905-403
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Foreign: (b)(6).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from healthcare professional via manufacturing representative regarding patient with lumbar degeneration suggested for lumbar degeneration surgery.Event occurred intra-op.It was reported that on (b)(6) 2019, hcp from the second affiliated hospital found the device damaged during patient's surgery, so hcp applied for replacement.Break was reported.No fragments in patient.No further symptoms or complications reported.Device was explanted.Update 2020-oct-20; there was titanium mesh fracture.

Brand Name
PYRAMESH C TITANIUM MESH
Common Device Name
MESH, METAL
Manufacturer (Section D)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
MDR Report Key10783419
Report Number1030489-2020-01581
Device Sequence Number19766294
Product Code EZX
UDI-Device Identifier00673978080895
UDI-Public00673978080895
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K011406
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number905-403
Device Catalogue Number905-403
Device Lot Number0707556W
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2020
Initial Report FDA Received Date11/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age45 YR